Children Aged 3 Years Often Have Nosebleeds With Bruising For No Reason All Over The Body When Treating Epilepsy?

Illustration of Children Aged 3 Years Often Have Nosebleeds With Bruising For No Reason All Over The Body When Treating Epilepsy?
Illustration: Children Aged 3 Years Often Have Nosebleeds With Bruising For No Reason All Over The Body When Treating Epilepsy? post.medicalnewstoday.com

Hello, my child is 3 years and 7 months old, and often has nosebleeds. October 2019 had a nosebleed, January 16, 2020 nosebleeds again. Less than 3 years of nosebleeds remember me. the knee is not sound asleep, restless and restless. the personality is hot, but not very hot. my child has epilepsy, and is required to take the drug Valproid Acid 2x a day. what because of the side effects are there other illnesses … please explain. thank you

1 Answer:

Hello Mrs. Dewi

Nosebleeds can occur by a variety of precipitating factors, such as the result of hard and repeated sneezing in patients who are having colds, in addition there are also nosebleeds caused by

 The surface walls of the nose and blood vessels are fragile so it is easy to cause nosebleeds. The shape of the nose is bent Sinusitis Injury / trauma to the nose. Nasal polyps (the presence of a lump in the nasal cavity) Valproic acid is a seizure drug that has the potential to cause several side effects such as red spots or purplish spots on the surface of the skin, bruises and even bleeding that appears unnaturally (not due to impact, hitting, pinching, or injury)

Although consumption of valproic acid has the potential to cause complaints such as those experienced by your child, you should have your child re-examined by a pediatrician, so that further tests can be done. Because stopping the use of valproic acid without doctor's instructions can affect the condition of his epileptic disease. And what if it is proven that the condition is caused by the use of a drug, then other types of drugs that can overcome the condition of epilepsy can be considered but do not trigger side effects as experienced today.

Some suggestions for Ms. Dewi to do so that the condition that is being experienced by her child does not get worse is:

 Teach or monitor (if you do not understand) the child so as not to scratch his nose Try not to expose your child to cigarette smoke, so if someone in the house smokes it is expected not to smoke around your child Give warm water compresses on the forehead area if the child's body feels warm or fever. Hopefully useful

: by

Related Question

The Dose Of UHT Milk For Babies 14 Months?

The Dose Of UHT Milk For Babies 14 Months?

(1 year ago)

What is the dose of UHT for infants 14 months a day...

Is The Nipple In The Breast A Sign Of Cancer?

Is The Nipple In The Breast A Sign Of Cancer?

(1 year ago)

Good evening, I am 24 years old. R nI want to ask a question. Since I was little, my left breast has an abnormality. Initially has a nipple but not protruding. As I get older my le...

Tpha And Vdrl Hasil Results?

Tpha And Vdrl Hasil Results?

(4 months ago)

Yesterday I asked about my lab results tpha showed non-reactive results but my VDRL results showed a titer of 1:2nAm I infected with syphilis?nWhat treatment should I take to make ...

Leave a Reply

Your email address will not be published. Required fields are marked *